# SDR IPXA2018051409532

- Difficulty date: May 2, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 31,693 hours, 21,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545295
- Condition: Torn
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOOR PANEL 231XJF FOUND TORN.  FABRICATED A NEW FLOOR PANEL, AND INSTALLED IAW SREO B757-5320-9692-K.
